$CR$-straightening of real manifolds in $C^n$
Matematičeskie zametki, Tome 50 (1991) no. 6, pp. 116-121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_6_a12,
author = {S. I. Pinchuk and Sh. I. Tsyganov},
title = {$CR$-straightening of real manifolds in $C^n$},
journal = {Matemati\v{c}eskie zametki},
pages = {116--121},
year = {1991},
volume = {50},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_6_a12/}
}
S. I. Pinchuk; Sh. I. Tsyganov. $CR$-straightening of real manifolds in $C^n$. Matematičeskie zametki, Tome 50 (1991) no. 6, pp. 116-121. http://geodesic.mathdoc.fr/item/MZM_1991_50_6_a12/